# SDR R61A201307030630

- Difficulty date: July 3, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: M81935212KL
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND SURFACE CORROSION ON HORIZONAL STAB RT LOWER ADJUSTMENT ROD END. MX REMOVED AND REPLACED THE ROD END IAW AMM 53-30-21. PN M81935/2-12KL.
